# SDR HEEA0010549

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23081018
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT WORN BRUSHES - STARTER  WILL NOT TURN OVER.
